Revista Matemática Iberoamericana
Full-Text PDF (174 KB) | Metadata | Table of Contents | RMI summary
Published online: 2017-10-02
Some non-Pólya biquadratic fields with low ramificationBahar Heidaryan and Ali Rajaei (1) Tarbiat Modares University, Tehran, Iran
(2) Tarbiat Modares University, Tehran, Iran
Pólya fields are fields with principal Bhargava factorial ideals, and as a generalization of class number one number fields, their classification might be of interest to number theorists. It is known that Pólya fields have little ramification, and the aim of this paper is to prove non-Pólyaness of an infinite family of biquadratic number fields with 3 or 4 primes of ramification, correcting a minor mistake in the literature. It turns out that finer arithmetic invariants of the field such as the Hasse unit index plays a direct role in some cases.
Keywords: Pólya fields, biquadratic fields, integer-valued polynomials, Hasse unit index
Heidaryan Bahar, Rajaei Ali: Some non-Pólya biquadratic fields with low ramification. Rev. Mat. Iberoamericana 33 (2017), 1037-1044. doi: 10.4171/RMI/963